# SDR BGS2002F00000

- Difficulty date: November 6, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N521AS
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8229051
- Engine: Lyc TIO540*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Check Valve
- Part number: LW15456
- Condition: Failed
- Location: Turbo Charger
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBO CHARGER FAILED AT 450 HOURS.  INVESTIGATION POINTS TO THE POSSIBILITY OF A RESTRICTED CHECK VALVE AT TURBO OIL PORT INLET, PREVENTING PROPER OIL FLOW TO THE TURBINE.  VALVE HAS NOT BEEN DISTURBED, AWAITING FURTHER INVESTIGATION BY OUTSIDE AGENCY IF DESIRED.
